# SDR ZW0A0108802

- Difficulty date: September 13, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND THE AFT CARGO COMPT DOOR SILL OTBD FLANGE HAD MATERIAL REMOVED BEYOND LIMITS, STA 1155 THRU 1212.  REPAIRED TWO OUT OF LIMITS AREAS PER SRM 53-05, FIG 63, SHEETS 1 THRU 8.
